# SDR RAAA96E4017

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188C
- Aircraft serial: 188C1140
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Broken
- Location: Bs 135
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 3 CHECK, FOUND FS 135 FLOORBEAM UPPER CHORD BROKEN AT FASTENER HOLE AT LBL 40.  REPAIRED PER SRM 51-3-8, FIG 1.
